# SDR CA951221037

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: NC252994
- Condition: Broken
- Location: Lt Mlg Light
- Part time: 1,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WIRES FOUND PULLED OUT FROM SWITCH BODY WHILE INVESTIGATING SNAG ON LEFT RED GEAR LIGHT  SWITCH ASSEMBLY IS FOR LANDING GEAR HANDLE TRANSIT LIGHT.
